Kinematic gait adaptations in unilateral transtibial amputees during rehabilitation

Barnett, C. ORCID: 0000-0001-6898-9095, Vanicek, N., Polman, R., Hancock, A., Brown, B., Smith, L. and Chetter, I., 2009. Kinematic gait adaptations in unilateral transtibial amputees during rehabilitation. Prosthetics and Orthotics International, 33 (2), pp. 135-147.

Full text not available from this repository.
Item Type: Journal article
Publication Title: Prosthetics and Orthotics International
Creators: Barnett, C., Vanicek, N., Polman, R., Hancock, A., Brown, B., Smith, L. and Chetter, I.
Date: 2009
Volume: 33
Number: 2
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:13
Last Modified: 09 Jun 2017 13:22
URI: http://irep.ntu.ac.uk/id/eprint/9630

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year